# SDR 2010FA0000962

- Difficulty date: August 30, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 258UD5071A
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSP, TECH NOTICED THE LT OTBD GEAR "FAIRING" DEFORMED & CRACKED ON INBD SIDE.  IT APPEARS AS THOUGH SOMETHING STRUCK OR PUSHED FAIRING INBD MOST PROBABLY FROM THE LOWER OTBD SECTION, NO ABRASION, SCRATCH MARKS, DENTS WERE OBSERVED ON EITHER FAIRING OR OTHER PARTS OF THE LT GEAR SYS.  INSPECTION THOUGH ACCESS HOLE TO THE ACTUATING ROD ARM BOLT REVEALED THAT THE INTERNAL BULKHEAD IS RIPPED, MAY HAVE HAD A PERVIOUS STRESS CRACK THAT COULD LEAD TO THIS TYPE OF FAILURE.  REMOVE ACCESS PANEL FROM UPPER FWD CORNER OF FAIRING AND INSPECT BULKHEAD FOR CRACKING IN THE AREA SURROUNDING THE UPPER END OF THE RELIEF CUTOUT.
